This Muscle Spasms side effect was reported by a consumer or non-health professional from US. A 62-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Benefiber W/ Wheat Dextrin (dosage: 2 Df, Unk), which was started on NS. Concurrently used drugs:
Stool Softener (Unk)
When starting to take Benefiber W/ Wheat Dextrin the consumer reported the following symptoms:
Therapeutic Response Unexpected
These side effects may potentially be related to Benefiber W/ Wheat Dextrin.
This is a Benefiber W/ Wheat Dextrin side effect report of a 80-year-old female patient (weight:NA) from US, suffering from the following symptoms/conditions: constipation, who was treated with Benefiber W/ Wheat Dextrin (dosage:2 Tsp, Bid, start time: 2009), combined with: NA., and developed a serious reaction and a Muscle Spasms side effect. The patient presented with:
Therapeutic Response Unexpected
which developed after the beginning of treatment. This side effect report can indicate a possible existence of increased vulnerability to Benefiber W/ Wheat Dextrin treatment in female patients suffering from constipation, resulting in Muscle Spasms.
A 77-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Benefiber W/ Wheat Dextrin treatment (dosage: 1 Scoop, Daily) on Jun 23, 2011. Soon after starting Benefiber W/ Wheat Dextrin treatment, the consumer experienced several side effects, including:
Product Contamination Physical
. Concurrently used drugs:
Humulin N (30-40 Units, Bid)
Plavix (75 Mg, Qd)
The patient was hospitalized. This finding indicates that some patients can be more vulnerable to developing Benefiber W/ Wheat Dextrin side effects, such as Muscle Spasms.
A female patient from UNITED STATES was prescribed and started Benefiber W/ Wheat Dextrin on Feb 22, 2012. Patient felt the following Benefiber side effects: malaise, gastrointestinal disorder, abdominal pain, bacterial infection, product contamination physical, infectious peritonitis, gastric dilatation, muscle spasms Additional patient health information: Female , 77 years of age, weighting 220.0 lb, The consumer reported the following symptoms: . Benefiber W/ Wheat Dextrin dosage: 1 Scoop, Daily. Concurrently used drugs:
This report suggests a potential Benefiber W/ Wheat DextrinMuscle Spasms side effect(s) that can have serious consequences. A 77-year-old female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): nutritional support,diabetes mellitus and used Benefiber W/ Wheat Dextrin (dosage: 2 Scoops, Daily) starting Jun 23, 2011. Soon after starting Benefiber W/ Wheat Dextrin the patient began experiencing various side effects, including:
Drugs used concurrently:
Humulin N (30-40 Units, Bid)
The patient was hospitalized. Although Benefiber W/ Wheat Dextrin demonstrated significant improvements in a number of clinically relevant cases, troublesome symptoms, such as Muscle Spasms, may still occur.
and. Location: UNITED STATES , 56 years of age, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Benefiber side effects: diarrhoea, muscle spasms, arrhythmia, haematochezia. Additional medications/treatments: Associated medications used:
This Muscle Spasms problem was reported by a consumer or non-health professional from UNITED STATES. A 48-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): NA.On Jan 15, 2008 a consumer started treatment with Benefiber W/wheat Dextrin (nch) (wheat Dextrin) Powder (dosage: 2 Tsp, Bid, Oral). The following drugs/medications were being taken at the same time:
When commencing Benefiber W/wheat Dextrin (nch) (wheat Dextrin) Powder, the patient experienced the following unwanted symptoms /side effects:
Skin Burning Sensation
Although all drugs are carefully tested before they are licensed for use, they carry potential side effect risks. Some side effects, such as Muscle Spasms, may become evident only after a product is in use by the general population.
Benefiber Muscle Spasms Causes and Reviews
Angina is chest pain or discomfort you feel when there is not enough blood flow to your heart muscle. Your heart muscle needs the oxygen that the blood carries. Angina may feel like pressure or a squeezing pain in your chest. It may feel like indigestion. You may also feel pain in your shoulders, arms, neck, jaw, or back.
Angina is a symptom of coronary artery disease (CAD), the most common heart disease. CAD happens when a sticky substance called plaque builds up in the arteries that supply blood to the heart, reducing blood flow.
There are three types of angina:
Stable angina is the most common type. It happens when the heart is working harder than usual. Stable angina has a regular pattern. Rest and medicines usually help.
Unstable angina is the most dangerous. It does not follow a pattern and can happen without physical exertion. It does not go away with rest or medicine. It is a sign that you could have a heart attack soon.
Variant angina is rare. It happens when you are resting. Medicines can help.
Not all chest pain or discomfort is angina. If you have chest pain, you should see your health care provider.
NIH: National Heart, Lung, and Blood Institute
Benefiber Muscle Spasms Reviews
Thu, 03 May 2012
It's been recalled by the manufacture. :(
Mon, 20 Dec 2010
ok so this is my third day using Benefiber. it helped me go to the bathroom once. but ive been using it 3 times a day 2 tsp in my drinks. and now it wont seem to work. i put it on everything and i still only go number 2 like i did with low fiber in my diet. when i had low fiber i only went number 2 most 3 times a week, and the stool was very dry and big. i ate Benefiber with milk one night..then the next morning after eating cereal with Benefiber in it.. i went number 2. it was easy to pass cause of the moisture from fiber. but it seemed to only work once. i put a lot everytime i eat, i dont know why its not working now. havent went number 2 since the first time i used it though. hopefully the stool will be easy to pass since im using Benefiber. and also i put it on a mcdonalds burger.. and it turned into plastic! i dont know what happend! its not suppose to do that. and then i put it in an iced mocha frappe from mcdonalds and it got a little lumpy.
Thu, 26 Apr 2012
Found that out, too...that walmart doesn't have it. Neither does Walgreens anymore! Tried to find out why but didn't find anything on the web....the orange version tastes just like TANG!
Tue, 06 Mar 2012
I have been taking Benefiber for a couple of years now. I drink it cold in the summer and hot in the winter. (I mix one packet with 16 ozs water, and drink about 16 ozs each day). Recently I have experienced a burning sensation in the lower part of my stomach. Usually wakes me up in the middle of the night. Could this possibly be a side effect from the Benefiber? Has anyone else out there experienced anything like this?
Wed, 20 Apr 2011
significant gas and a continuing itchy rach all over my back
Mon, 30 Apr 2012
me too does any one know where we an buy Benefiber
Sun, 09 May 2010
Mon, 22 Mar 2010
Gots bad gout from Benefiber... any suggestions?
Sat, 22 Oct 2011
After taking one half tsp. of Benefiber in 80z of water. I began having anaphylaxix symptoms, my throat started to swell and chest tightened. I stated Bendadry 2 tablets every 4 hours. The next morning after breakfast the symptoms stared to reoccur. I started the Bendadry again to counteract the reaction. It is now 36 hours and still experiencing the side effects. I read that the ingredient in this is wheat starch processed with acid. I strongly believe because of my severe reaction and others', this product needs to taken off the market. Please warn others as I will do.
Fri, 11 Dec 2009
I had hives and rash with itching and had to seek medical help to counteract with medication. Whats in the Benefiber that cause that? >:o